# SDR UPS98826785

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME LWR FLANGE AT STA 1600, HAS CORROSION AT LONGERON 34L TO 34R.  REPAIRED AREA IAW DWG 2641520 AND SRM 53-2-0 FIG 2.
